# SDR UPS99228366

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Corroded
- Location: Nr 4 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C (CORROSION C57-581-06.00-03) ON NR 4 FLAP TRACK IN SPOILER BEAM ATTACH HOLES AND AROUND MLG BEAM HOLES.  REMOVED OLD FLAP TRACK, INSTALLED NEW FLAP TRACK ON CARD NR 838849, 838505.
